Started flagyl 500 mg along with cipro for a diverticulitis flare up. Took my 2nd pill 2 hours ago. Woke up with. Pain in center of chest. Drinking hot tea and it has subsided. Don't know if I should continue with flagyl.
Furipaws,,, if this continues call the doctor But it does say stomach problems like gas etc and it sound like you layed down after you took them that could make it even worse... is what im thinking do not break the flagyl take it as a whole table as with the cipro on a empty stomach your tea is fine while your SITTING up try and take these about the same time and don't lay down right away it does cause temp.Stomach problems which all the gas and such well flow up when you lay down try that and it should help with your problem and make sure you take these both until they are all gone... also check anything like mouth wash,cough syrup if anything has alcohol in it do not use it until at least 3 days from the time you have taken the last dose if this does continue..let your doctor know..Chuck1957
- Flagyl Information for Consumers
- Flagyl Information for Healthcare Professionals (includes dosage details)
- Side Effects of Flagyl (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Can I take flagyl twice a day instead of 3 daily due to intolerable side effects? Will my infection?
Posted 19 Jul 2012 • 1 answer
Im on wk 3 of champix and I feel terrible with side effects. nausea,headache,bloating,chest pain, n?
Posted 20 Mar 2016 • 2 answers
Posted 27 Oct 2016 • 2 answers
Posted 14 Aug 2017 • 2 answers
Posted 21 Oct 2017 • 0 answers